# SDR SWI2023F00509

- Difficulty date: September 13, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N745SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10201
- Aircraft time: 47,962 hours, 31,243 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONIC COMPARTMENT STR 21L BACK-UP SILL FROM FS310.00 TO FS333.00 CORRODED   (C-CHECK RO 11/20/2023)   LOCATED AND DRILLED NEW BACK-UP SILL ON STGR 21L BETWEEN FS310 AND FS333 PER REF CRJ 700 SRM 51-40-11-001-001-A01         INSTALLED NEW BACK-UP SILL BETWEEN FS 310 - FS 333 AT STGR 21L REF CRJ700 SRM 51-42-06-001-001-A01 AND DWG# SH670-31810 REV-AECOMPLIED WITH TASK CARD 51-900-1002-SKY
